Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having small-size masses of hives on my arms and legs. Developing into eczema. What is the cause?

I have been having small-size masses of hives show up on my arms and legs. One arm, then the other, and the ones on my ankles and legs have started to develop into eczema. I also have occasional ankle swelling, but it goes away. This has been going on for about 2 years intermittently, but the eczema on my lower legs is new in the last maybe 4 months. Haven't changed soaps or anything, same foods as always though I've tried elimination stuff - they really do seem to be random. Could it be stress?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
tension increases allergies but less chances of its being cause of eczema
some of food item may be causing it
allergy can deelop at any time with any substance with anu substance
get advise from allergy specialist to find out cause an treat it
at present i give tips
take warm water no use of mustard coconut walnut ground nut soyabean oils use olive for cooking and application
no toxic asoaps shampoo and creams
apply clindamycin mixed with fluticasone on affected area
can take allegra 120 sos for itching
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor